# SDR DALA1400390643

- Difficulty date: September 23, 2009
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 70,615 hours, 31,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A DENT ALONG THE FUSELAGE SKIN AT BS 1500 S28L.   REPAIRED IAW ERA 477218-4.
